# SDR REXA2016112502306

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,344 hours, 5,008 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 2896010662
- Condition: Kinked
- Location: Oxygen Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS OXYGEN MASK HOSE IS KINKED. REMOVED AND REPLACED FWD FLIGHT ATTENDANTS O2 MASK ASSY PN ON/OFF 289-601-066-2 IAW 35-21-09. ALL CHECKS GOOD.
